# SDR GTIA030375

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CARGO FS 693 FRAME AND FITTING CORRODED AT JAMB BEAM.  LOCATE AND DRILLED NEW FITTING.  (M)
